Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Extreme pain on right abdomen, lower back. Had transvaginal ultrasound and found red spots. Reason?

hello, can i ask you a question? i just had a transvaginal ultrasound performed today. When performing the ultrasound, there were red spots showing up on my right side when the technician performed a certain thing. I have been having extreme pain on my right lower abdomen and right lower back, and I did no know if this was due to anything wrong with my ovaries, etc. Could you please let me know what the red would mean? Thank you!
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hello rayray,

Transvaginal ultrasound is a test used to look at a woman's reproductive organs, including the uterus, ovaries, and cervix.
Transvaginal ultrasound may be done for the following problems:

Abnormal findings on a physical exam, such as cysts, fibroid tumors, or other growths
Abnormal vaginal bleeding and menstrual problems
Certain types of infertility
Ectopic pregnancy
Pelvic pain
and in your case red spots might be giving indication of cyst but you will be confirmed by your doctor.
Answered: Thu, 3 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor